Closed range positive operators on Banach spaces

Tarcsay, Z [Tarcsay, Zsigmond (Funkcionálanalízis), szerző] Alkalmazott Analízis és Számításmatematikai Tan... (ELTE / TTK / Mat_I)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: ACTA MATHEMATICA HUNGARICA 0236-5294 1588-2632 142 (2) pp. 494-501 2014
  • SJR Scopus - Mathematics (miscellaneous): Q2
Azonosítók
Szakterületek:
    A bounded positive operator on a Hilbert space has closed range if and only if the operator and its square root have common ranges. We give an extension of this result for positive operators acting on reflexive Banach spaces. Some other results concerning positive operators on Hilbert spaces are carried over to this general case. © 2013 Akadémiai Kiadó, Budapest, Hungary.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-13 08:32